# SDR AALA200810177

- Difficulty date: November 13, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 50,217 hours, 25,485 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY BATTERY PACK BS-104 AT STATION 902R ARMING VOLTAGE WEAK.  REPLACED BATTERY PACK WITH SERVICEABLE PACK.
